Article

    Ufa Mathematical Journal
    Volume 9, Number 3, pp. 131-136

    On applications of Faa di Bruno


    Shabat A.B., Efendiev M.Kh.

    DOI:10.13108/2017-9-3-131

    Download PDF
    Article on MathNet

    Abstact


    Two new modifications of the classical Faa-di-Bruno formula are constructed and applications of the obtained formulas in the theory of integrability of nonlinear partial differential equations In the work we construct two modifications of the classical Faa-di-Bruno formula. We consider the applications of these formulae in the integrability theory for nonlinear partial differential equations. We discuss the problem on integration by parts in the formal Gelfand-Olver-Sanders.